Dear Wendy
Dear Wendy

Acne meds

Home Forums General Chat Acne meds

This topic contains 24 replies, has 9 voices, and was last updated by Cleopatra_30 Cleopatra_30 5 days, 16 hours ago.

Viewing 25 post (of 25 total)
  • Author
    Posts
  • #735655 Reply
    Cleopatra_30
    Cleopatra_30
    Participant

    Another update: I have been having some symptoms related to the medication I am taking. I did some research this week and am pretty sure the meds are doing it. I have an appointment next week with the Dr to confirm and get advice moving forward. I started getting symptoms after a week and a half it seems…I was getting an upset stomach, just abdominal pains, nothing too intense when I was home for xmas. I attributed it to food since I ate differently while home. But then experienced REALLY bad abdominal pain, to the point I went home sick before I even made it to work. It happened once more and I finally went to a walk in to get advice. I also am supposed to take the meds with water, didn’t do that once, and now my esophagus is inflamed. It was really bad the first few days, felt like the pill was lodged in my throat, then it worked its way down my throat and I cannot eat totally solid foods otherwise it is really painful to swallow. These were listed as potential side effects. So might have to try something else!

Viewing 25 post (of 25 total)
Reply To: Acne meds
Your information:




Comments on this entry are closed.